MathSciNet Relay Station
MathSciNet bibliographic data
MR199901 60.66
Ridler-Rowe, C. J. On first hitting times of some recurrent two-dimensional random walks. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 5 1966 187–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement